# SDR DALA2022012500496

- Difficulty date: January 24, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 102,890 hours, 14,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 194 CREW REPORTS SEAT 23F/G EMER LIGHT BROKEN OFF, CORRECTIVE ACTION: RE-ATTACHED EMERGENCY LIGHT BRAKET PER B767 AMM 25-21 AT SEAT 23F. LIGHT OPS NML. (8477658)
